MathSciNet Relay Station
MathSciNet bibliographic data
MR2729947 35J92 (35A01 35J25)
Kolonitskiĭ, S. B. Multiplicity of solutions of the Dirichlet problem for an equation with the $p$-Laplacian in a three-dimensional spherical layer. (Russian) Algebra i Analiz 22 (2010), no. 3, 206--221; translation in St. Petersburg Math. J. 22 (2011), no. 3, 485–495
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement